Connect with others who understand.

sign up log in
About MyMigraineTeam

Connect with others who understand.

sign up log in
About MyMigraineTeam
Real members of MyMigraineTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Have Problems With Involuntary Facial Movement. Is This Happening With Anyone Else?

I Have Problems With Involuntary Facial Movement. Is This Happening With Anyone Else?

I am on Topamax, get Botox injections, Emgality once a month, and use Ubrelvy. The anxiety and embarrassment of my issues are bad enough...but to now twitch! This is too much. I just want to cry and hide.

posted 13 days ago
A MyMigraineTeam Member said:

I was on tomapax but wasn't really helping. I get the twitching in my hands. Sometimes I can't really hold the phone or write because it scribbles or hands shake really bad. I usually keep my hands in my pockets to hide it. I don't want to bring it up because doctors will divert their attention to the shaking instead of my migraines.

posted 13 days ago
A MyMigraineTeam Member said:

Hi, could it be a side effect from one of the meds?

posted 13 days ago
Already a Member? Log in